# SDR 07FDEA01254

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E AT SLAT TRACK HOLE NR 1 FOUND SKIN EDGE CORRODED AND DISBONDED.  REPAIR IAW SRM 57-10-00 FIGURE 68 VOL 1 SHT 1-3.
